Stopped taking Mtx

I'm off Mtx now for three weeks. Are there side effects like dizziness?

5 Replies

oldestnewest
  • Why have you stopped?

  • I developed dizziness & felt as if my head was full,of cotton wool.....when I was taking Mtx......that was part of the reason I was taken off it. The dizziness has never reall gone away.....it's manageable....but I didn't have it before taking Mtx.

    Sad thing is ........Mtx was great for me for 7 years...

  • That's tough for you 😔

  • Hiya Boranrice. Could you expand your question please? It's not clear if you're asking if the dizziness is a side effect of taking MTX & the reason you're off it (or preferably it's your Rheumy's who's taken you off it) or if you're experiencing dizziness since coming off MTX.

  • Hi there - are you taking tablet form or injections? I had the really bad 'woolly head' syndrom with the tablet form, along with headaches, disturbed sleep pattern. Was referred to MTX by injection and have had great relief in side effects - just minor headaches now - which is great.

You may also like...